Publications


All Publications (ordered by years)

2018

1.

Altmann, Klaus; Buczynski, Jaroslaw; Kastner, Lars; Winz, Anna-Lena

Immaculate line bundles on toric varieties Online

2018.

Links | BibTeX

2.

Böhm, Janko; Decker, Wolfram; Frühbis-Krüger, Anne; Pfreundt, Franz-Josef; Rahn, Mirko; Ristau, Lukas

Towards Massively Parallel Computations in Algebraic Geometry Journal Article

In: 2018.

Links | BibTeX

3.

Böckle, Gebhard; Decker, Wolfram; Malle, Gunter (Ed.)

Algorithmic and Experimental Methods in Algebra, Geometry, and Number Theory Book

Springer International Publishing, Cham, 2018, ISBN: 978-3-319-70565-1.

Links | BibTeX

4.

Böhm, Janko

Computeralgebra – vom Vorlesungsthema zum Forschungsthema Journal Article

In: Beiträge zum Mathematikunterricht, pp. 325-328, 2018.

Links | BibTeX

5.

Böhm, Janko; Goldner, Christoph; Markwig, Hannah

Tropical mirror symmetry in dimension one Online

2018.

Links | BibTeX

6.

Böhm, Janko; Georgoudis, Alessandro; Larsen, Kasper J; Schönemann, Hans; Zhang, Yang

Complete integration-by-parts reductions of the non-planar hexagon-box via module intersections Journal Article

In: Journal of High Energy Physics, 2018 (9), pp. 24, 2018, ISSN: 1029-8479.

Abstract | Links | BibTeX

7.

Böhm, Janko; Georgoudis, Alessandro; Larsen, Kasper J; Schulze, Mathias; Zhang, Yang

Complete sets of logarithmic vector fields for integration-by-parts identities of Feynman integrals Journal Article

In: Phys. Rev. D, 98 , pp. 025023, 2018.

Links | BibTeX

8.

Böhm, Janko; Decker, Wolfram; Laplagne, Santiago; Pfister, Gerhard

Local to global algorithms for the Gorenstein adjoint ideal of a curve Inproceedings

In: Böckle, Gebhard; Decker, Wolfram; Malle, Gunter (Ed.): Springer International Publishing, Cham, 2018, ISBN: 978-3-319-70565-1.

Links | BibTeX

9.

Böhm, Janko; Frühbis-Krüger, Anne

A smoothness test for higher codimensions Journal Article

In: Journal of Symbolic Computation, 86 , pp. 153 - 165, 2018, ISSN: 0747-7171.

Links | BibTeX

10.

Böhm, Janko; Frühbis-Krüger, Anne; Rahn, Mirko

Massively parallel computations in algebraic geometry - not a contradiction Online

2018.

Links | BibTeX

11.

Cueto, María Angélica; Markwig, Hannah

Tropical geometry of genus 2 curves Online

2018, (Preprint, arXiv:1801.00378).

Links | BibTeX

12.

Dudas, Olivier; Malle, Gunter

Modular irreducibility of cuspidal unipotent characters Journal Article

In: Invent. Math., 211 , pp. 579-589, 2018.

BibTeX

13.

Goldner, Christoph

Counting tropical rational curves with cross-ratio constraints Online

2018, (Preprint).

Links | BibTeX

14.

Hahn, Marvin Anas; Lewanski, Danilo

Tropical Jucys covers Online

2018, (Preprint, arXiv:1808.01383).

Links | BibTeX

15.

Hahn, Marvin; Markwig, Hannah; Ren, Yue; Tyomkin, Ilya

Tropicalized quartics and canonical embeddings for tropical curves of genus 3 Online

2018, (Preprint, arXiv: 1802.02440).

Links | BibTeX

16.

Jordan, Charles; Joswig, Michael; Kastner, Lars

Parallel enumeration of triangulations. Journal Article

In: Electron. J. Comb., 25 (3), pp. research paper p3.6, 27, 2018, ISSN: 1077-8926/e.

Links | BibTeX

17.

Joswig, Michael; Kastner, Lars

New Counts for the Number of Triangulations of Cyclic Polytopes Inproceedings

In: Davenport, James H; Kauers, Manuel; Labahn, George; Urban, Josef (Ed.): Mathematical Software -- ICMS 2018, pp. 264–271, Springer International Publishing, Cham, 2018, ISBN: 978-3-319-96418-8.

Abstract | Links | BibTeX

18.

Jung, Stefan; Weber, Moritz

Partition quantum spaces Online

2018.

Links | BibTeX

19.

Kastner, Lars; Lorenz, Benjamin; Paffenholz, Andreas; Winz, Anna-Lena

Toric geometry in polymake. Journal Article

In: ACM Commun. Comput. Algebra, 51 (3), pp. 92–94, 2018, ISSN: 1932-2232; 1932-2240/e.

Links | BibTeX

20.

Malle, Gunter; Zalesski, Alexandre

Steinberg-like characters for finite simple groups Online

2018.

Links | BibTeX

2017

21.

Allamigeon, Xavier; Benchimol, Pascal; Gaubert, Stéphane; Joswig, Michael

Log-barrier interior point methods are not strongly polynomial Online

2017.

Links | BibTeX

22.

Assarf, Benjamin; Gawrilow, Ewgenij; Herr, Katrin; Joswig, Michael; Lorenz, Benjamin; Paffenholz, Andreas; Rehn, Thomas

Computing convex hulls and counting integer points with polymake Journal Article

In: Math. Program. Comput., 9 (1), pp. 1-38, 2017.

Links | BibTeX

23.

Barakat, Mohamed; Lange-Hegermann, Markus; Posur, Sebastian

Elimination via saturation Online

2017.

Links | BibTeX

24.

Bell, Jason; Heinle, Albert; Levandovskyy, Viktor

On noncommutative finite factorization domains Journal Article

In: Transactions of the American Mathematical Society, 369 , pp. 2675-2695, 2017.

Links | BibTeX

25.

Böhm, Janko; Bringmann, Kathrin; Buchholz, Arne; Markwig, Hannah

Tropical mirror symmetry for elliptic curves Journal Article

In: J. Reine Angew. Math., 732 , pp. 211–246, 2017, ISSN: 0075-4102.

Links | BibTeX

26.

Böhm, Janko; Georgoudis, Alessandro; Larsen, Kasper J; Schulze, Mathias; Zhang, Yang

Complete sets of logarithmic vector fields for integration-by-parts identities of Feynman integrals Online

2017.

Links | BibTeX

27.

Böhm, Janko; Marais, Magdaleen S; Pfister, Gerhard

A Classification Algorithm for Complex Singularities of Corank and Modality up to Two Inproceedings

In: Decker, Wolfram; Pfister, Gerhard; Schulze, Mathias (Ed.): Singularities and Computer Algebra: Festschrift for Gert-Martin Greuel on the Occasion of his 70th Birthday, pp. 21–46, Springer International Publishing, Cham, 2017, ISBN: 978-3-319-28829-1.

Abstract | Links | BibTeX

28.

Decker, Wolfram; Eder, Christian; Levandovskyy, Viktor; Tiwari, Sharwan K

Modular Techniques For Noncommutative Gröbner Bases Online

2017.

Links | BibTeX

29.

Decker, Wolfram; Pfister, Gerhard; Schulze, Mathias (Ed.)

Singularities and Computer Algebra Book

Springer International Publishing, Cham, 2017, ISBN: 978-3-319-28828-4.

Links | BibTeX

30.

Depersin, Jules; Gaubert, Stéphane; Joswig, Michael

A tropical isoperimetric inequality Journal Article

In: Sém. Lothar. Combin. -- FPSAC 2017 --, 78B , pp. Art. 27, 12, 2017, ISSN: 1286-4889.

BibTeX

31.

Dudas, Olivier; Malle, Gunter

Bounding Harish-Chandra series Online

2017.

Links | BibTeX

32.

Eder, Christian; Faugère, Jean-Charles

A survey on signature-based algorithms for computing Gröbner bases Journal Article

In: Journal of Symbolic Computation, 80 (Part 3), pp. 719 - 784, 2017, ISSN: 0747-7171.

Links | BibTeX

33.

Eder, Christian; Pfister, Gerhard; Popescu, Adrian

On Signature-Based Gröbner Bases Over Euclidean Rings Inproceedings

In: Proceedings of the 2017 ACM on International Symposium on Symbolic and Algebraic Computation, pp. 141–148, ACM, Kaiserslautern, Germany, 2017, ISBN: 978-1-4503-5064-8.

Links | BibTeX

34.

Epure, Raul; Ren, Yue; Schönemann, Hans

The polymake interface in Singular and its applications Journal Article

In: LNCS, 10490 , pp. 109–117, 2017.

BibTeX

35.

Fieker, Claus; Hart, William; Hofmann, Tommy; Johansson, Fredrik

Nemo/Hecke: Computer Algebra and Number Theory Packages for the Julia Programming Language Inproceedings

In: Proceedings of the 2017 ACM on International Symposium on Symbolic and Algebraic Computation, pp. 157–164, ACM, Kaiserslautern, Germany, 2017, ISBN: 978-1-4503-5064-8.

Links | BibTeX

36.

Geck, Meinolf

On the values of unipotent characters in bad characteristic Online

2017.

Links | BibTeX

37.

Giannelli, Eugenio; Malle, Gunter; Vallejo, Carolina

Even degree characters in principal blocks Online

2017.

Links | BibTeX

38.

Goeke, Alexandra; Walcher, Sebastian; Zerz, Eva

Classical quasi-steady state reduction - A mathematical characterization Journal Article

In: Physica D: Nonlinear Phenomena, 345 , pp. 11-26, 2017.

Links | BibTeX

39.

Hahn, Marvin

A monodromy graph approach to the piecewise polynomiality of mixed double Hurwitz numbers Online

2017.

Links | BibTeX

40.

Hahn, Marvin; Kramer, Reinier; Lewanski, Danilo

Wall-crossing formulae and strong piecewise polynomiality for mixed Grothendieck dessins dénfant, monotone, and simple double Hurwitz numbers Online

2017.

Links | BibTeX

41.

Hahn, Marvin; Li, Binglin

Mustafin varieties, moduli spaces and tropical geometry Online

2017.

Links | BibTeX

42.

Harms, Melanie; Zerz, Eva; Schilli, Christian

Polynomial control systems: Invariant sets given by algebraic equations/inequations Inproceedings

In: Proc. IFAC World Congress, Toulouse, France, 2017.

BibTeX

43.

Hart, William; Harvey, David; Ong, Wilson

Irregular primes to two billion Journal Article

In: Math. Comp., 86 (308), pp. 3031-3049, 2017.

BibTeX

44.

Hoffmann, Johannes; Levandovskyy, Viktor

Constructive Arithmetics in Ore Localizations of Domains Online

2017, (24 pages, submitted).

Links | BibTeX

45.

Hoffmann, Johannes; Levandovskyy, Viktor

A constructive approach to arithmetics in Ore localizations Inproceedings

In: Proceedings of the International Symposium on Symbolic and Algebraic Computation (ISSAC' 17), pp. 197-204, ACM Press, 2017.

Links | BibTeX

46.

Jordan, Charles; Joswig, Michael; Kastner, Lars

Parallel Enumeration of Triangulations Online

2017.

Links | BibTeX

47.

Joswig, Michael

The Cayley trick for tropical hypersurfaces with a view toward Ricardian economics Inproceedings

In: Conca, Aldo; Gubeladze, Joseph; Römer, Tim (Ed.): Homological and Computational Methods in Commutative Algebra, 2017.

BibTeX

48.

Joswig, Michael; Loho, Georg

Monomial tropical cones for multicriteria optimization Online

2017.

Links | BibTeX

49.

Joswig, Michael; Loho, Georg; Lorenz, Benjamin; Raber, Rico

MatchTheNet - An Educational Game on 3-Dimensional Polytopes (Multimedia Contribution) Inproceedings

In: Aronov, Boris; Katz, Matthew J (Ed.): 33rd International Symposium on Computational Geometry (SoCG 2017), pp. 66:1–66:5, Schloss Dagstuhl--Leibniz-Zentrum fuer Informatik, Dagstuhl, Germany, 2017, ISSN: 1868-8969.

Links | BibTeX

50.

Joswig, Michael; Löwe, Robert; Springborn, Boris

Secondary fans and secondary polyhedra of punctured Riemann surfaces Online

2017.

Links | BibTeX

51.

Joswig, Michael; Schröter, Benjamin

Matroids from hypersimplex splits Journal Article

In: J. Combin. Theory Ser. A, 151 , pp. 254–284, 2017, ISSN: 0097-3165.

Links | BibTeX

52.

Kirschmer, Markus; Nebe, Gabriele

Quaternary quadratic lattices over number fields Online

2017.

Links | BibTeX

53.

Malle, Gunter

On a minimal counterexample to Brauer's k(B)-conjecture Unpublished Forthcoming

Forthcoming, (Israel J. Math., (to appear)).

Links | BibTeX

54.

Malle, Gunter

Cuspidal characters and automorphisms Journal Article

In: Adv. Math., 320 , pp. 887-903, 2017.

BibTeX

55.

Posur, Sebastian

A constructive approach to Freyd categories Online

2017.

Links | BibTeX

56.

Posur, Sebastian

Linear systems over localizations of rings Online

2017.

Links | BibTeX

57.

Posur, Sebastian

Constructing equivariant vector bundles via the BGG correspondence Online

2017.

Links | BibTeX

58.

Schönnenbeck, Sebastian

Computing S-unit groups of orders Online

2017.

Links | BibTeX

59.

Weber, Moritz

Partition C*-algebras Online

2017.

Links | BibTeX

60.

Weber, Moritz

Partition C*-algebras II - Links to compact matrix quantum groups Online

2017.

Links | BibTeX

61.

Zerz, Eva; Schilli, Christian

Controlled invariance for nonlinear Roesser models Inproceedings

In: Proc. 10th Int. Workshop on Multidimensional Systems (NDS), Zielona Gora, Poland, 2017.

BibTeX

2016

62.

Cavalieri, Renzo; Johnson, Paul; Markwig, Hannah; Ranganathan, Dhruv

A graphical interface for the Gromov-Witten theory of curves Online Forthcoming

Forthcoming, (Proceedings of the AMS Algebraic Geometry Summer Institute (Salt Lake City, 2015) (to appear)).

Links | BibTeX

63.

Enge, Andreas; Hart, William; Johansson, Fredrik

Short Addition Sequences for Theta Functions Online Forthcoming

Forthcoming.

Links | BibTeX

64.

Hampe, Simon; Joswig, Michael; Schröter, Benjamin

Algorithms for Tight Spans and Tropical Linear Spaces Online

2016.

Links | BibTeX